MathSciNet Relay Station
MathSciNet bibliographic data
MR840620 (87e:46068) 46J15 (30H05 46J30)
Izuchi, Keiji A geometrical characterization of singly generated Douglas algebras. Proc. Amer. Math. Soc. 97 (1986), no. 3, 410–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement